Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 12, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Mar 6, 2017, 9:12 PM CST for Grant County, Wisconsin; Clayton County, Iowa. It was in force for 63 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 6, 2017, 9:12 PM CST (03:12 UTC)
- Expired
- Mar 6, 2017, 10:15 PM CST
- In force
- 63 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Clayton County, IA, Grant County, WI
The radar
The La Crosse radar (KARX), 110 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 6, 9:45 PM CST | TSTM WND DMG | 4 S Blue River, WI | REPORT VIA TWITTER SHOWING WIND DAMAGE TO SEVERAL STRUCTURES. TIME ESTIMATED FROM RADAR. |
| Mar 6, 9:45 PM CST | TSTM WND GST 49 | 2 Ne Boscobel, WI | ASOS STATION BOSCOBEL AIRPORT /OVS/. |
| Mar 6, 9:45 PM CST | TSTM WND GST 55 | 3 Ne Mount Hope, WI | 2 TO 3 INCH DIAMETER TREE LIMBS DOWN. |
| Mar 6, 10:21 PM CST | TSTM WND GST 55 | Platteville, WI | ESTIMATED 50 TO 55 MPH GUST. |
| Mar 6, 10:24 PM CST | HAIL 0.75 | Hazel Green, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 6, 7:42 PM CST | Severe Thunderstorm Watch | SPC | 5 hr |
| Mar 6, 1:54 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.2 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 39 J/kg
- Mixed-layer CIN
- -343 J/kg
- Mixed-layer LCL
- 1016 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 407 m²/s²
- 0-3 km storm-relative helicity
- 489 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
652
WUUS53 KARX 070312
SVRARX
IAC043-WIC043-070415-
/O.NEW.KARX.SV.W.0012.170307T0312Z-170307T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
912 PM CST MON MAR 6 2017
The National Weather Service in La Crosse has issued a
* Severe Thunderstorm Warning for...
Eastern Clayton County in northeastern Iowa...
Grant County in southwestern Wisconsin...
* Until 1015 PM CST
* At 910 PM CST, severe thunderstorms were located along a line
extending from near Garnavillo to Greeley, moving northeast at 55
mph.
HAZARD...70 mph wind gusts.
SOURCE...Law enforcement. Winds of 70 to 75 mph were reported at
Elkader and Edgewood in Clayton County Iowa.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Severe thunderstorms will be near...
Garnavillo around 915 PM CST.
Guttenberg around 920 PM CST.
Bloomington around 930 PM CST.
Cassville around 935 PM CST.
Fennimore and Boscobel around 950 PM CST.
Lancaster around 955 PM CST.
Platteville and Muscoda around 1005 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
These storms are producing destructive winds. SEEK SHELTER NOW
inside a sturdy structure and stay away from windows!
&&
A tornado watch remains in effect until 1000 PM CST for northeastern
Iowa.
LAT...LON 4264 9071 4268 9090 4265 9090 4265 9146
4291 9140 4300 9116 4299 9106 4306 9094
4308 9085 4316 9070 4321 9057 4320 9043
4251 9043 4251 9064
TIME...MOT...LOC 0310Z 245DEG 46KT 4280 9126 4258 9136
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
DAB3 follow-up statements
791
WWUS53 KARX 070333
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
933 PM CST MON MAR 6 2017
IAC043-WIC043-070415-
/O.CON.KARX.SV.W.0012.000000T0000Z-170307T0415Z/
Clayton IA-Grant WI-
933 PM CST MON MAR 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CST
FOR EASTERN CLAYTON AND GRANT COUNTIES...
At 930 PM CST, severe thunderstorms were located along a line
extending from 10 miles north of Bloomington to near Cassville,
moving northeast at 60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Law enforcement reported shingles off a house in Monona in
Clayton county Iowa at 852 pm.
IMPACT...Expect considerable tree damage. Damage is likely to homes,
roofs, and outbuildings.
These severe storms will be near...
Boscobel and Bloomington around 945 PM CST.
Lancaster around 950 PM CST.
Muscoda around 955 PM CST.
Fennimore around 1000 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms are producing destructive winds. SEEK SHELTER NOW
inside a sturdy structure and stay away from windows.
&&
LAT...LON 4264 9071 4268 9090 4265 9090 4265 9129
4300 9116 4299 9106 4306 9094 4308 9085
4316 9070 4321 9057 4320 9043 4251 9043
4251 9064
TIME...MOT...LOC 0330Z 238DEG 52KT 4304 9090 4269 9104
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
DAB147
WWUS53 KARX 070344
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
944 PM CST MON MAR 6 2017
IAC043-WIC043-070415-
/O.CON.KARX.SV.W.0012.000000T0000Z-170307T0415Z/
Clayton IA-Grant WI-
944 PM CST MON MAR 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CST
FOR SOUTHEASTERN CLAYTON AND GRANT COUNTIES...
At 942 PM CST, severe thunderstorms were located along a line
extending from near Boscobel to 6 miles east of Cassville, moving
northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Law enforcement. Wind damage occurred in Clayton county
Iowa however, no reports have been received in the last 30
minutes.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Boscobel around 950 PM CST.
Muscoda around 1000 PM CST.
Platteville and Fennimore around 1005 PM CST.
Other locations impacted by these severe thunderstorms include
Preston, Georgetown, Beetown, Arthur and Montfort.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4264 9071 4268 9090 4265 9090 4265 9117
4295 9097 4301 9094 4306 9094 4308 9085
4316 9070 4321 9057 4320 9043 4251 9043
4251 9064
TIME...MOT...LOC 0342Z 245DEG 46KT 4310 9073 4275 9087
HAIL...<.75IN
WIND...60MPH
$$
DAB772
WWUS53 KARX 070413
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1013 PM CST MON MAR 6 2017
IAC043-WIC043-070422-
/O.EXP.KARX.SV.W.0012.000000T0000Z-170307T0415Z/
Clayton IA-Grant WI-
1013 PM CST MON MAR 6 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLAYTON AND GRANT
COUNTIES WILL EXPIRE AT 1015 PM CST...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. '
However gusty winds to 50 mph are still possible with the storms
that will be in the area through 11 pm.
LAT...LON 4264 9071 4268 9090 4265 9090 4265 9117
4295 9097 4301 9094 4306 9094 4308 9085
4316 9070 4321 9057 4320 9043 4251 9043
4251 9064
TIME...MOT...LOC 0412Z 245DEG 46KT 4326 9026 4291 9040
$$
DABWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 8:32 PM CST, 40 minutes earlier.
Area forecast discussion, Mar 6, 8:32 PM CST, 40 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
832 PM CST Mon Mar 6 2017
.UPDATE...
Issued at 830 PM CST Mon Mar 6 2017
As line of storms continue to move eastward late this evening,
will be able to drop Tornado Watch. For now, cancelled Wabasha,
Dodge, Olmsted, Mower, and Fillmore Counties in southeast MN, and
Mitchell, Howard, Floyd, and Chickasaw Counties in northeast IA.
UPDATE Issued at 813 PM CST Mon Mar 6 2017
Although the environment should become less favorable for severe
convection into the late evening east of the Mississippi River,
issued Severe Thunderstorm Watch until 08Z for remaining WI
counties (sans Taylor/Clark) given mature line of thunderstorms
moving into the area over the next several hours. Primary threats
will be damaging wind and hail.
&&
.SHORT TERM...(This evening through Tuesday)
Issued at 334 PM CST Mon Mar 6 2017
Severe weather threat for tonight has increased across the area.
Satellite imagery and surface observations show incredible
clearing across much of IA/MN this afternoon under a mid-level dry
slot. Low-level scouring now into the western forecast area east
of I-35 and further destabilization is occurring. Currently, TSRA
starting on the dry line near Omaha NE on the western gradient in
CAPE.
Per SPC mesoa...MLCAPES in western IA in the 1500 J/Kg and the
06.19Z RAP bring this to the I-35 corridor at 22Z before a massive
hourly decline with only 800-1000 J/Kg by 00Z in Dodge MN-Floyd
County IA counties. Decline and stabilization of the CAPE further
occurs as the warm sector shifts east in the late evening into WI.
Wind shear is the big story. Current 1km VWP from KMSP/KDMX radars
showing 35-45 kts at 1km and 75 kts at KOAX at 6 km. So, some
excellent shear with directional shear in the lowest 1 km. 06.19z
RAP indicates 0-1km SRH values in the 200-400 m^^2/s^^2 range will
be present in NE IA and SERN MN, so plenty for low-level
spinning.
Overall...the severe weather threat has increased with a favorable
upstream environment. Storms should continue to develop into a N-S
line from MN into IA late this afternoon and move east and enter
Dodge-Floyd county /western forecast area/ around 6-7 pm. Would
expect a QLCS line of storms to enter with threats of damaging
winds and isolated tornadoes...mainly near/due to mesovorticies
on the leading edge. Being early March and per RAP guidance, this
threat should rapidly diminish east with stabilization and loss of
heating, with severe storms becoming less in coverage. Storms are
expected to continue well into WI with strong dynamical forcing.
By midnight, the storms/rain should be near/exiting central WI.
Post frontal winds still look as previously forecast for later
tonight and Tuesday. With 40-50 kts at the top of the mixed
layer...a wind advisory is warranted. On Tuesday mixing will be
enhanced in the afternoon and it appears we will tap 2km winds.
The good thing is it appears these winds decrease 5-10 kts at 2km
keeping wind gusts in the 35-50 mph range at the surface.
.LONG TERM...(Tuesday night through Monday)
Issued at 334 PM CST Mon Mar 6 2017
A wind advisory may be needed Wednesday with stronger winds
continuing.
Thursday night through Monday...Main forecast concerns are
precipitation chances and temperatures Thursday night through
Monday. The 06.12z GFS/ECMWF/GEM are in good agreement in
developing west to northwest flow aloft through the period. The
biggest differences is timing the shortwave troughs embedded in
the flow into the Upper Great Lakes Region. This will have impacts
on timing of precipitation chances/types across the forecast
area. The 06.12z GFS/ECMWF/GEM are in good agreement in advecting
cooler air aloft into the Great Lakes region through the period.
The 06.12z GFS/ECMWF show 925mb temperatures in the minus 5 to
minus 10 degree celsius range for much of the period. This will
allow temperatures to be below normal with highs in the lower to
middle 30s.
&&
.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 534 PM CST Mon Mar 6 2017
All eyes on an impressive line of thunderstorms just moving into
the I-35 corridor. Will impact both TAF airfields this evening
with strong gusty southwest winds from 35-40kts or more. Some hail
also possible, but not enough confidence to include in 00Z TAFs.
For the most part, upstream observations impacted by storms have
stayed VFR with ceilings, but could see reductions in visibility
to 2SM in heavy rain/thunder. Once storms move through, strong
west-southwest wind will continue through the night and into
Tuesday with frequent gusts between 35 and 40 kts. Otherwise, VFR
cloud cover will be the rule. Did not include low-level wind shear
in 00Z TAFs due to frequent high surface gusts, but expect winds
around 2000 ft agl to at least 50 kts through this evening.
&&
.FIRE WEATHER...For Tuesday
Issued at 334 PM CST Mon Mar 6 2017
Strong winds and low relative humidities will cause weather
conditions that could enhance fire spread on Tuesday, mainly in
grasses.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Wind Advisory from 6 AM to 6 PM CST Tuesday for WIZ017-029-
032>034-041>044-053>055-061.
MN...Wind Advisory until 6 PM CST Tuesday for MNZ079-086-087-094-095.
Wind Advisory from 6 AM to 6 PM CST Tuesday for MNZ088-096.
IA...Wind Advisory until 6 PM CST Tuesday for IAZ008>010-018-019.
Wind Advisory from 6 AM to 6 PM CST Tuesday for IAZ011-029-030.
&&
UPDATE...Rogers
SHORT TERM...Baumgardt
LONG TERM...Baumgardt/Jones
AVIATION...RogersHazardous weather outlook, Mar 6, 8:16 PM CST, 56 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 816 PM CST Mon Mar 6 2017 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-080230- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Buffalo- 816 PM CST Mon Mar 6 2017 This Hazardous Weather Outlook is for portions of southeast Minnesota, northeast Iowa, and a portion of west central Wisconsin. .DAY ONE...Tonight A Tornado watch is in effect until 10 pm this evening. A line of thunderstorms will continue to move through the area this evening through 10 pm. A few of these storms could be severe. The main threats will be damaging winds and large hail with a lower threat for an isolated tornado. A Wind Advisory is also in effect tonight. Westerly wind gusts of 40 to 55 mph are expected and will result in difficult travel, especially on north-south oriented roadways. Some damage is also possible to trees and power lines. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A Wind Advisory continues through Tuesday. Gusty west winds of 40 to 55 mph will continue through Tuesday and will again result in difficult travel on north-south oriented roadways and may also cause some damage to trees and power lines. .SPOTTER INFORMATION STATEMENT... Spotter activation may still be needed through late this evening. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. WIZ033-034-041>044-053>055-061-080230- Trempealeau-Jackson-La Crosse-Monroe-Juneau-Adams-Vernon-Crawford- Richland-Grant- 816 PM CST Mon Mar 6 2017 This Hazardous Weather Outlook is for portions southwest into central Wisconsin. .DAY ONE...Tonight Severe Thunderstorm Watch until 2 AM. Severe thunderstorms are possible through 2 am. Damaging winds and large hail are the main threats. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Wind Advisory for Tuesday. Gusty west winds of 40 to 55 mph through Tuesday will result in difficult travel on north-south oriented roadways and may also cause some damage to trees and power lines. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this evening. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. WIZ017-029-080230- Taylor-Clark- 816 PM CST Mon Mar 6 2017 This Hazardous Weather Outlook is for portions of north central Wisconsin. .DAY ONE...Tonight Strong to severe thunderstorms are possible through midnight. Damaging winds and large hail are the main threats. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Wind Advisory for Tuesday. Gusty west winds of 40 to 55 mph through Tuesday will result in difficult travel on north-south oriented roadways and may also cause some damage to trees and power lines. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. DAS
In the hours before
Special weather statement, Mar 6, 8:48 PM CST, 24 minutes before
Special Weather Statement
National Weather Service La Crosse WI
848 PM CST MON MAR 6 2017
IAZ011-030-WIZ053>055-061-070330-
Clayton-Allamakee-Richland-Vernon-Crawford-Grant-
848 PM CST MON MAR 6 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CLAYTON...EASTERN
ALLAMAKEE...SOUTHWESTERN VERNON...GRANT...RICHLAND AND CRAWFORD
COUNTIES...
At 848 PM CST, radar indicated strong thunderstorms were located
along a line extending from 7 miles northeast of Lansing to near
Strawberry Point. Movement was east at 50 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms.
These storms will be near...
Lansing around 855 PM CST.
Garnavillo around 910 PM CST.
Guttenberg and Clayton around 915 PM CST.
Cassville around 920 PM CST.
Richland Center, Lancaster and Bloomington around 930 PM CST.
Other locations impacted by these storms include Westport, Excelsior,
Preston, Bridgeport and Seneca.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4272 9161 4349 9123 4347 9029 4265 9068
4268 9090 4265 9090 4265 9161
TIME...MOT...LOC 0248Z 263DEG 42KT 4345 9114 4273 9153
WetenkampSpecial weather statement, Mar 6, 8:50 PM CST, 22 minutes before
Special Weather Statement National Weather Service La Crosse WI 850 PM CST MON MAR 6 2017 WIZ042-053-055-070330- Richland-Vernon-Monroe- 850 PM CST MON MAR 6 2017 ...A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL AFFECT EASTERN VERNON...NORTHWESTERN RICHLAND AND MONROE COUNTIES... At 850 PM CST, radar indicated strong thunderstorms were located along a line extending from 6 miles north of Bangor to 8 miles southwest of Viroqua. Movement was northeast at 60 mph. Wind gusts of 50 to 55 mph and pea size hail are possible with these strong to severe thunderstorms. These strong to severe thunderstorms will be near... Sparta and Cataract around 900 PM CST. Fort Mc Coy around 905 PM CST. Cashton and La Farge around 910 PM CST. Hillsboro around 925 PM CST. Other locations impacted by these strong to severe thunderstorms include Glendale, Leon, Portland, Norwalk and Ontario. Prepare now for possible severe weather. Move indoors and if a warning is issued, take actions to protect life and property. LAT...LON 4349 9089 4415 9092 4415 9031 4357 9031 TIME...MOT...LOC 0250Z 234DEG 52KT 4398 9102 4351 9103 Wetenkamp
Local storm report, Mar 6, 8:59 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
859 PM CST MON MAR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND GST 3 N LA CRESCENT 43.87N 91.30W
03/06/2017 E60 MPH LA CROSSE WI TRAINED SPOTTER
PEA SIZE HAIL ALSO
&&
TMSLocal storm report, Mar 6, 9:01 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
901 PM CST MON MAR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM TSTM WND DMG STODDARD 43.66N 91.22W
03/06/2017 VERNON WI AMATEUR RADIO
POWER LINES DOWN EAST OF STODDARD.
0856 PM TSTM WND GST 7 S LITTLEPORT 42.65N 91.37W
03/06/2017 M46.00 MPH CLAYTON IA CO-OP OBSERVER
&&
CJALocal storm report, Mar 6, 9:04 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
904 PM CST MON MAR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 4 NW HOKAH 43.80N 91.41W
03/06/2017 E0.25 INCH HOUSTON MN CO-OP OBSERVER
WIND GUST TO 29 MPH
0836 PM HAIL LA CROSSE 43.81N 91.25W
03/06/2017 E0.25 INCH LA CROSSE WI BROADCAST MEDIA
0836 PM TSTM WND GST LA CROSSE 43.81N 91.25W
03/06/2017 E50.00 MPH LA CROSSE WI BROADCAST MEDIA
&&
CJALocal storm report, Mar 6, 9:10 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
910 PM CST MON MAR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM HAIL SPARTA 43.94N 90.81W
03/06/2017 E0.50 INCH MONROE WI TRAINED SPOTTER
0905 PM TSTM WND GST 7 S LITTLEPORT 42.65N 91.37W
03/06/2017 M73.00 MPH CLAYTON IA CO-OP OBSERVER
0907 PM TSTM WND GST ELKADER 42.86N 91.40W
03/06/2017 M73.00 MPH CLAYTON IA LAW ENFORCEMENT
&&
CJAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 6:47 PM CST | Severe Thunderstorm Warning | ARX | Buffalo | 43 min |
| Mar 6, 7:06 PM CST | Special Weather Statement | ARX | Buffalo, Trempealeau | 114 min |
| Mar 6, 7:30 PM CST | Severe Thunderstorm Warning | ARX | Buffalo | 25 min |
| Mar 6, 7:45 PM CST | Special Weather Statement | ARX | Trempealeau | 45 min |
| Mar 6, 8:05 PM CST | Special Weather Statement | ARX | Buffalo, Trempealeau | 25 min |
| Mar 6, 8:16 PM CST | Special Weather Statement | ARX | Crawford | 44 min |
| Mar 6, 8:33 PM CST | Severe Thunderstorm Warning | ARX | La Crosse, Vernon | 42 min |
| Mar 6, 8:44 PM CST | Special Weather Statement | ARX | Clark, Jackson | 46 min |
| Mar 6, 8:48 PM CST | Special Weather Statement | ARX | Crawford, Grant, Richland | 42 min |
| Mar 6, 8:50 PM CST | Special Weather Statement | ARX | Monroe, Vernon | 40 min |
| Mar 6, 8:55 PM CST | Severe Thunderstorm Warning | ARX | Monroe, Vernon | 50 min |
| Mar 6, 9:22 PM CST | Special Weather Statement | ARX | Adams, Juneau | 53 min |
| Mar 6, 9:30 PM CST | Severe Thunderstorm Warning | ARX | Adams, Juneau | 45 min |
| Mar 6, 9:42 PM CST | Severe Thunderstorm Warning | ARX | Richland, Vernon | 48 min |
| Mar 6, 10:12 PM CST | Severe Thunderstorm Warning | ARX | Adams, Juneau | 48 min |
| Mar 7, 12:24 PM CST | River Flood Warning | ARX | Jackson | 43 hr |
| Mar 7, 12:24 PM CST | River Flood Warning | ARX | La Crosse, Trempealeau | 4 days |
| Mar 7, 12:24 PM CST | River Flood Warning | ARX | Juneau | 5 days |
| Mar 6, 6:15 PM CST | Special Weather Statement | ARX | Floyd, Mitchell | 60 min |
| Mar 6, 6:36 PM CST | Severe Thunderstorm Warning | ARX | Floyd, Mitchell | 54 min |
| Mar 6, 7:13 PM CST | Severe Thunderstorm Warning | ARX | Chickasaw, Howard, Winneshiek | 62 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Severe Thunderstorm Warnings in Iowa, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.